Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid Orange 100mL

$21.99
Title
Nurofen for Children 5-12 Years is a concentrated formula providing effective pain & fast fever relief for your growing child in just 15 minutes and lasts up to 8 hours. It contains ibuprofen 200mg/mL to effectively relieve common childhood pains such as: - Cold and flu symptoms - Teething pain & toothaches - Earaches - Sore throats - Headaches - Minor aches, sprains and strains The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It's also sugar free and colour free, and comes in strawberry and orange flavours.